# SDR CA101019005

- Difficulty date: October 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7932 · Engine Oil Quantity
- Part: Tube
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE LOSS WHILE PREPARING FOR APPROACH INTO DESTINATION AIRPORT, THE CREW NOTED A LOW OIL PRESSURE WARNING LIGHT WITH THE OIL PRESSURE GAGE READING SLIGHTLY BELOW 40PSI. THE POWER WAS REDUCED UNTIL THE WARNING EXTINGUISHED AND AN UNEVENTFUL LANDING FOLLOWED.  GROUND INSP FOUND A HEAVY OIL LEAK FROM A PRESSURE TUBE UNDER THE ENGINE. TROUBLESHOOTING IS ON-GOING TO FULLY UNDERSTAND THE SOURCE OF LEAKAGE.
